Alert archive / Texas / Special Weather Statements in 2021

Special Weather Statement, NWS Brownsville, TX

October 1, 2021Kenedy County, Texas

NWS Brownsville, TX issued this special weather statement at Oct 1, 2021, 12:49 PM CDT for Kenedy County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 1, 2021, 12:49 PM CDT (17:49 UTC)
Expired
Oct 1, 2021, 1:15 PM CDT
In force
26 min
Issued by
NWS Brownsville, TX
Hail
0.00 in
Wind
40

County Kenedy County, TX

The radar

The Brownsville radar (KBRO), 84 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 5.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2021-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2086 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2021-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2086 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

945 
WWUS84 KBRO 011749
SPSBRO

Special Weather Statement
National Weather Service Brownsville TX
1249 PM CDT Fri Oct 1 2021
 
TXZ251-256-351-011815-
Coastal Willacy TX-Coastal Kenedy TX-Inland Kenedy TX-
1249 PM CDT Fri Oct 1 2021

...A strong thunderstorm will impact portions of southeastern Kenedy
and northeastern Willacy Counties through 115 PM CDT...

At 1248 PM CDT, Doppler radar was tracking a strong thunderstorm over
Port Mansfield, moving northwest at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Port Mansfield, Port Mansfield Chamber Of Commerce and Port Mansfield
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is occurring with this storm and may lead to 
localized flooding. Do not drive your vehicle through flooded 
roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2651 9743 2650 9743 2651 9745 2679 9777
      2694 9747 2679 9751 2677 9749 2684 9746
      2673 9747 2673 9737 2671 9747 2672 9736
      2669 9747 2670 9736 2665 9745 2663 9733
      2660 9745 2660 9742 2657 9730
TIME...MOT...LOC 1748Z 151DEG 31KT 2658 9741 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

Mejia

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this special weather statement went out at Oct 1, 7:20 AM CDT, 5 hours 29 minutes earlier.

Area forecast discussion, Oct 1, 7:20 AM CDT, 5 hours 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
720 AM CDT Fri Oct 1 2021

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...The early morning conv has remained confined to the
lower TX coastline and the offshore waters due to the higher CAPE
values present across the marine areas. The 12Z BRO sounding shows
that the atms has not changed much overnight with a PWAT still
above 2 inches and an MUCAPE of 3572 J/KG. Once the daytime
heating kicks in, expect the conv to spread/develop farther inland
which may degrade the aviation conditions at all 3 RGV airports.
Will go for the most pessimistic ceilings/vsbys mainly for the
afternoon and early evening hours. If the latest HRRR conv model
verifies decently, the afternoon/evening conv will likely sag
south of the RGV after 01Z-03Z tonight likely allowing a return of
some VFR conditions late in the TAF period.

&&

.PREV DISCUSSION... /issued 417 AM CDT Fri Oct 1 2021/

SHORT TERM (Now through Saturday): The main issue for the day for
Deep South TX and the RGV remains the potential for conv and locally
hvy rainfall. Last night scattered slow moving conv dumped a band of
around 2-4 inches of rainfall across portions of eastern Jim Hogg,
Brooks and NW Kenedy Counties. Overnight the conv activity has been
limited to the marine areas near the lower TX Coastline and across
the offshore waters. Conv activity has been pretty limited across
the inland areas as LAPS CAPE values inland range only around 1500-
1800 J/KG. The 00Z BRO sounding from last night indicates that PWAT
values remain very elevated across Deep South TX and the RGV with a
reported values of 2.25 inches. As the 500 mb closed low, now over
the Desert SW, pushes east towards northern and western TX, multiple
vort maxes rotating around the base of the closed low will help
enhance the upper level divergence over TX. Meanwhile, the latest
MSL model fields indicate some weak surface troffing lingering just
west of Deep South TX/RGV which will also help enhance surface
convergence across the region. Accordingly, all of the short term
model guidance indicate a round of sct/numerous conv later today
extending possibly into the early evening hours.

The HRRR conv guidance looks to be initializing pretty well early
this morning showing the initial conv firing across the marine
locations. The model then shifts the area of conv farther southwards
towards the RGV by the afternoon hours. The latest RAP guidance is
trying to fire up conv more westward which is not in line with the
current KBRO radar trends. Meanwhile, the NAM12 is not initializing
well on the coastal/marine conv. So am leaning towards the HRRR for
the immediate short term pop trends.

So have posted an FFA for 3 of our Northern Ranchland Counties due
to the hvy rainfall they received last night. Although the BRO
airport received 2.33 inches rainfall yesterday, it was localized
mainly around southern Cameron County with the rest of the counties
outside of the FFA receiving relatively low totals for Thurs. So for
now will leave out our southern 5 counties from the FFA, although
QPF totals for today and tonight may be pretty substantial if the
HRRR conv guidance verifies. So the FFA may need to expanded farther
southwards into the RGV later today.

Later on Sat, the closed 500 mb low over the Desert SW will shift
into central Plains States. This will allow some ridging to build in
over southern TX and northern Mex. Although this may decrease the
conv coverage somewhat, some deep layer tropical moisture may
linger over the area early this weekend maintain some conv
potential. So will maintain chc pops into Sat as daytime heating
may still help fire up additional conv.

Temps will be held down close to climo for early Oct due to the
combination of conv chcs and cld cover.

LONG TERM (Saturday Night through Thursday): An upper level low
will open up into an upper level shortwave Saturday evening as it
moves into the Plains and Upper Midwest. This same wave will then
be absorbed into a stronger upper level trough approaching the
Upper Midwest region on Sunday. Models then indicate a new closed
low forming as this larger wave quickly digs in across the
Mississippi Valley early next week. This somewhat abrupt
southeastward movement is likely owing to upper level ridging
building in over the Rockies and High Plains on Monday while
another closed upper level low approaches from the Pacific,
creating an omega blocking pattern. The Mississippi Valley low
will likely become cut off before getting nudged slightly eastward
and then slowly meandering over the Southeastern United States.
Deep South Texas will most likely wind up right between the ridge
axis and the Southeastern US low, largely influenced by dry
northwest flow aloft marking a much quieter end to the long term
period after a rather unsettled beginning.

The open wave traversing the Plains late Saturday into Sunday will
help to slowly push a cold front southward across Texas. This
fairly weak front is not expected to drop through Deep South Texas
until either late Sunday night or Monday morning, so chances for
rain can be anticipated for the first half of the long term period
as surface convergence continues to interact with abundant
moisture across our area. Later on Monday following frontal
passage, the effects of the Rockies/High Plains upper level ridge
will take hold across the Rio Grande Valley as middle and upper-
level winds advect drier air into the region. This effectively
ends rain chances through the end of the period and also allows
for cooler overnight temperatures falling a few degrees below
seasonal averages. Daytime highs will remain near seasonal normals
as an effect of drier air allowing temperatures to rebound more
effectively, but overall conditions will be much more pleasant
with dew points dropping into the 60s for most locations.

MARINE (Now through Saturday): The interaction of surface ridging
over the Gulf of Mex and surface troffing inland over southern TX
and northeastern Mex will maintain near SCEC conditions across the
Gulf Waters this morning. The PGF will then weaken somewhat on Sat
as the inland troffing dissipates allowing for a little lower SE
winds. No SCA conditions expected through Sat.

Saturday Night through Tuesday: The combination of broad surface
high pressure over the Gulf and a weak front approaching the
coastal waters will keep the surface pressure gradient fairly weak
through Tuesday. North to northeast winds may slightly increase
behind frontal passage on Monday, but no SCEC or SCA conditions
are anticipated at this time. Wave heights may reach as high as
4-5 feet sometime Monday night or Tuesday. Chances for scattered
showers and thunderstorms will continue across the lower Texas
coastal waters through much of Saturday and Sunday as the cold
front approaches, with chances then diminishing from Monday
evening onward.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  88  75  88  75 /  70  20  40  40
BROWNSVILLE          90  76  89  76 /  70  30  50  40
HARLINGEN            89  74  89  74 /  70  30  50  40
MCALLEN              90  74  89  75 /  70  30  50  40
RIO GRANDE CITY      94  72  92  73 /  60  40  50  40
SOUTH PADRE ISLAND   86  80  86  80 /  70  20  40  40

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through this evening for TXZ249>251-351.

GM...None.
&&

This product is also available on the web at:
https://weather.gov/rgv

Short Term/Aviation...60-Speece
Long Term/Upper Air...55-Adams
Hazardous weather outlook, Oct 1, 5:10 AM CDT, 7 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
510 AM CDT Fri Oct 1 2021

TXZ248>257-351-353-012115-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
510 AM CDT Fri Oct 1 2021

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

There is a Moderate Risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach.

Scattered to numerous showers and thunderstorms are expected today.
Locally heavy rainfall, producing nuisance flooding in low-lying and
poorly-draining areas, is possible.  A Flash Flood Watch is in
effect for Brooks, Jim Hogg and Kenedy Counties.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

An elevated risk of rip currents is possible at the beaches of South
Padre Island and at Boca Chica Beach on Saturday and then again on
Monday night into Tuesday.

Scattered to numerous showers and thunderstorms are expected
Saturday through Monday. Locally heavy rainfall, producing nuisance
flooding in low-lying and poorly-draining areas, is possible this
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight in Brooks, Jim
Hogg and Kenedy Counties.

GMZ130-132-135-150-155-170-175-012115-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
510 AM CDT Fri Oct 1 2021

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms may produce periods of locally
heavy rainfall, frequent lightning, wind gusts up to or greater than
34 knots.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered to numerous thunderstorms may produce periods of locally
heavy rainfall, frequent lightning, wind gusts up to or greater than
34 knots from Saturday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight.

In the hours before

Special weather statement, Oct 1, 10:48 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Brownsville TX
1048 AM CDT Fri Oct 1 2021

TXZ255-257-011630-
Coastal Cameron TX-Inland Cameron TX-
1048 AM CDT Fri Oct 1 2021

...A strong thunderstorm will impact portions of southeastern Cameron
County through 1130 AM CDT...

At 1047 AM CDT, Doppler radar was tracking a strong thunderstorm near
Besteiro Middle School, or near Southmost, moving north at 20 mph.

HAZARD...Winds in excess of 40 mph possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Los Fresnos, Southmost, Olmito, Port Of Brownsville, Cameron Park,
Laureles, Downtown Brownsville, Brownsville, Lincoln Park and
Longoria Elementary School.

This includes the following highways...
 Interstate Highway 69 E between mile markers 1 and 11.
 US Highway 281 near mile marker 838.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Occasional to frequent cloud to ground lightning is also occurring
with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2584 9740 2586 9741 2584 9743 2585 9745
      2588 9746 2588 9750 2590 9750 2589 9752
      2616 9757 2616 9731 2609 9728 2593 9731
      2592 9733 2593 9735 2591 9737 2589 9736
      2588 9737 2587 9736 2584 9737
TIME...MOT...LOC 1547Z 180DEG 19KT 2583 9743

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, Oct 1, 11:29 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1129 AM CDT Fri Oct 1 2021

TXZ255-257-011715-
Coastal Cameron TX-Inland Cameron TX-
1129 AM CDT Fri Oct 1 2021

...A strong thunderstorm will impact portions of southeastern Cameron
County through 1215 PM CDT...

At 1129 AM CDT, Doppler radar was tracking a strong thunderstorm over
South Point, or near Port Of Brownsville, moving north at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
South Padre Island, Port Of Brownsville, Brownsville, U.s. Coast
Guard Station, Villa Pancho, Port Isabel Lighthouse, Port Isabel Fire
And Police Department, Laguna Vista Police Department, Garria
Elementary School and South Padre Island Police Department.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2584 9743 2617 9741 2614 9730 2614 9725
      2612 9730 2608 9726 2608 9722 2612 9722
      2613 9717 2609 9716 2595 9715 2596 9728
      2594 9728 2591 9737 2584 9737
TIME...MOT...LOC 1629Z 180DEG 18KT 2589 9737

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, Oct 1, 12:07 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1207 PM CDT Fri Oct 1 2021

TXZ257-011730-
Coastal Cameron TX-
1207 PM CDT Fri Oct 1 2021

...A strong thunderstorm will impact portions of northeastern Cameron
County through 1230 PM CDT...

At 1206 PM CDT, Doppler radar was tracking a strong thunderstorm near
Holly Beach, or 11 miles southeast of Arroyo City, moving north at 25
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Holly Beach, Laguna Heights, Port Isabel High School, Laguna Vista
Police Department, Pharr Central Fire Station, Beach Access Four,
South Padre Island Birding Center, South Padre Island Convention
Center and Port Isabel--Laguna Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2612 9717 2621 9719 2620 9729 2616 9731
      2613 9728 2615 9724 2611 9730 2611 9729
      2608 9723 2612 9722 2603 9721 2609 9734
      2622 9741 2641 9738 2641 9735 2638 9738
      2636 9738 2641 9722 2614 9717
TIME...MOT...LOC 1706Z 198DEG 20KT 2620 9733

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, Oct 1, 12:49 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1249 PM CDT Fri Oct 1 2021

TXZ251-256-351-011815-
Coastal Willacy TX-Coastal Kenedy TX-Inland Kenedy TX-
1249 PM CDT Fri Oct 1 2021

...A strong thunderstorm will impact portions of southeastern Kenedy
and northeastern Willacy Counties through 115 PM CDT...

At 1248 PM CDT, Doppler radar was tracking a strong thunderstorm over
Port Mansfield, moving northwest at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Port Mansfield, Port Mansfield Chamber Of Commerce and Port Mansfield
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2651 9743 2650 9743 2651 9745 2679 9777
      2694 9747 2679 9751 2677 9749 2684 9746
      2673 9747 2673 9737 2671 9747 2672 9736
      2669 9747 2670 9736 2665 9745 2663 9733
      2660 9745 2660 9742 2657 9730
TIME...MOT...LOC 1748Z 151DEG 31KT 2658 9741

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Mejia

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 7:14 PM CDTSpecial Weather StatementBROBrooks16 min
Sep 30, 7:16 PM CDTAreal Flood AdvisoryBROBrooks3 hr
Sep 30, 7:23 PM CDTAreal Flood AdvisoryBROBrooks, Kenedy3 hr
Sep 30, 7:28 PM CDTSpecial Weather StatementBROBrooks, Jim Hogg47 min
Sep 30, 7:59 PM CDTAreal Flood AdvisoryBROBrooks2 hr
Sep 30, 8:14 PM CDTSpecial Weather StatementBROBrooks, Jim Hogg31 min
Sep 30, 8:44 PM CDTSpecial Weather StatementBROJim Hogg31 min
Sep 30, 9:10 PM CDTAreal Flood AdvisoryBROBrooks95 min
Sep 30, 9:38 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg52 min
Oct 1, 3:28 AM CDTFlash Flood WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Willacy19 hr
Oct 1, 4:11 AM CDTSpecial Marine WarningBRO38 min
Oct 1, 5:10 AM CDTSpecial Marine WarningBRO35 min
Oct 1, 5:46 AM CDTSpecial Marine WarningBRO59 min
Oct 1, 9:14 AM CDTSpecial Marine WarningBRO31 min
Oct 1, 10:04 AM CDTSpecial Marine WarningBRO26 min
Oct 1, 10:06 AM CDTSpecial Marine WarningBRO39 min
Oct 1, 10:48 AM CDTSpecial Weather StatementBROCameron42 min
Oct 1, 11:20 AM CDTAreal Flood AdvisoryBROCameron3 hr
Oct 1, 11:29 AM CDTSpecial Weather StatementBROCameron46 min
Oct 1, 11:48 AM CDTSpecial Marine WarningBRO42 min
Oct 1, 12:07 PM CDTSpecial Weather StatementBROCameron23 min
Oct 1, 12:19 PM CDTAreal Flood AdvisoryBROKenedy5 hr
Oct 1, 12:23 PM CDTSpecial Marine WarningBRO37 min
Oct 1, 12:38 PM CDTSpecial Marine WarningBRO37 min
Oct 1, 1:14 PM CDTSpecial Marine WarningBRO31 min
Oct 1, 1:29 PM CDTAreal Flood AdvisoryBROHidalgo, Willacy4 hr
Oct 1, 2:00 PM CDTAreal Flood AdvisoryBROWillacy4 hr
Oct 1, 2:18 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy5 hr
Oct 1, 2:34 PM CDTSevere Thunderstorm WarningBROWillacy26 min
Oct 1, 3:05 PM CDTFlash Flood WarningBROKenedy, Willacy3 hr
Oct 1, 3:18 PM CDTAreal Flood AdvisoryBROHidalgo2 hr
Oct 1, 3:24 PM CDTSpecial Weather StatementBROWillacy36 min
Oct 1, 3:40 PM CDTSpecial Marine WarningBRO65 min
Oct 1, 3:59 PM CDTAreal Flood AdvisoryBROWillacy2 hr
Oct 1, 3:59 PM CDTSpecial Weather StatementBROCameron31 min
Oct 1, 4:09 PM CDTSpecial Weather StatementBROCameron51 min
Oct 1, 4:21 PM CDTSpecial Marine WarningBRO39 min
Oct 1, 4:24 PM CDTFlash Flood WarningBROCameron111 min
Oct 1, 4:27 PM CDTSevere Thunderstorm WarningBROCameron20 min
Oct 1, 4:37 PM CDTSpecial Marine WarningBRO23 min
Oct 1, 4:52 PM CDTFlash Flood WarningBROCameron2 hr
Oct 1, 4:52 PM CDTSpecial Weather StatementBROCameron38 min
Oct 1, 5:05 PM CDTSevere Thunderstorm WarningBROCameron40 min
Oct 1, 5:09 PM CDTFlash Flood WarningBROCameron119 min
Oct 1, 5:12 PM CDTFlash Flood WarningBROCameron3 hr
Oct 1, 5:30 PM CDTFlash Flood WarningBROCameron3 hr
Oct 1, 5:39 PM CDTSpecial Weather StatementBROCameron51 min
Oct 1, 5:42 PM CDTFlash Flood WarningBROCameron87 min
Oct 1, 5:48 PM CDTAreal Flood WarningBROHidalgo87 min
Oct 1, 6:08 PM CDTFlash Flood WarningBROCameron2 hr
Oct 1, 6:54 PM CDTSpecial Marine WarningBRO17 min

Nearby

Special Weather Statements in Texas, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.